# SDR R61A201310101001

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N119HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000190
- Aircraft time: 16,107 hours, 12,719 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 1706233002
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT HORIZONTAL L/E RIB 4 CRACKED AND TOOL DAMAGE ON 2 OTHER RIBS. MANTENANCE CUT OUT DAMAGE AT RIB 4 AND INSTALLED RIB REPAIR ANGLE AND FILLER IAW ETD 2013-170-048576.
